# SDR AALA202510164129

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 26,839 hours, 11,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT 15C FELL OUT AND THE WIRE IS STICKING OUT INTO THE ISLE. REMOVED AND REPLACED 15C EMERGENCY LIGHT ON END BAY. PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
